# SDR ASAA2014043007652

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 386 hours, 133 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND TEST UNSATISFACTORY, ACFT TOUCHDOWN WELL OF CENTERLINE.  ACFT GROUNDED. PERFORMED FCS FLIGHT FAULT REVIEW IAW FIM 22-11, TASK 801 AND HGS FLIGHT FAULT REVIEW IAW 34-36-00, NO FAULTS NOTED.  PERFORMED LANDING, VERIFY  22-11-00/201 AND MMR/ILS DFCS TEST GROUP 38, HGS SYSTEM TEST IAW SMM 34-36-00, NO FAULTS NOTED.  ACFT REMAINS CATIIIA, AUTOLAND, HGS.
